# SDR CA020221014

- Difficulty date: February 19, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3234 · Landing Gear Selector
- Part: Nut
- Condition: Loose
- Location: Mlg Selector
- Part time: 14,734 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH NOSE DOOR OPEN AT 250 KTS WITH NO INPUT TO GEAR HANDLE. NOSE GEAR SOUNDED LIKE IT CYCLED AND GEAR DISAGREE MESSAGE. ABORTED APPROACH. MANUAL EXTENSION PERFORMED. EMERGENCY DECLARED AND LANDED.DUPLICATED PROBLEM IN HANGAR ON JACKS.NLG DOOR WOULD OPEN / CLOSE INTERMITTENTLY. R&R'D PSEU AND GEAR SELECTOR HANDLE AS PRECAUTIONARY. THE PARTS REMOVAL REPORT FROM THE SPARES DEPT INDICATE THAT: "FOUND LOOSE NUT IN HOUSING OF THE LANDING GEAR CONTROL ASSEMBLY".
